Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 524584, 6 pages
http://dx.doi.org/10.1155/2015/524584
Research Article

Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities

State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China

Received 8 August 2014; Revised 23 October 2014; Accepted 23 October 2014

Academic Editor: Quanxin Zhu

Copyright © 2015 Xingang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingang Zhao, Jianda Han, and Yiwen Zhao, “Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities,” Mathematical Problems in Engineering, vol. 2015, Article ID 524584, 6 pages, 2015. https://doi.org/10.1155/2015/524584.